Correction to: Polynomials with bounds and numerical approximation - Sorbonne Université Access content directly
Journal Articles Numerical Algorithms Year : 2018

Correction to: Polynomials with bounds and numerical approximation

M. Herda
  • Function : Author

Dates and versions

hal-03893906 , version 1 (11-12-2022)

Identifiers

Cite

B. Despres, M. Herda. Correction to: Polynomials with bounds and numerical approximation. Numerical Algorithms, 2018, 77 (1), pp.309-311. ⟨10.1007/s11075-017-0441-7⟩. ⟨hal-03893906⟩
18 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More